# SDR SWAA2013061017006

- Difficulty date: May 26, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 6568269
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 FLAP TRACK CARRIAGE A-FRAME BEARING BROKEN.  R & R BEARING IAW CMM AND DWG.
